# SDR AALA202001159015

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 16,437 hours, 6,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A 1 REPORTS ODOR OF DIRTY SOCKS IN FWD GALLEY AREA, PASSING THRU 10,000 FT ON CLIMB NO ODOR ON DESCENT. ACCOMPLISHED MCM 05-96-70. FOUND FWD GALLEY DRAIN SILL CLOGGED. CLEARED DRAINS PER MCM 38-94-14.
